# SDR CALA2024070901980

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N27965
- Make and model: Boeing 787-9
- Aircraft serial: 37815
- Aircraft time: 39,981 hours, 3,782 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: 0240000325
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERS ADVISORY FAILURE OF ONE OR TWO SPOILER ACTUATORS IN AIR OR FAILURE OF ONE NOT DEACTIVATED SPOILER ACTUATOR ON GROUND. FIM TASK REF : 27-60-F1-FHA-421A-A CMC MSG#  2712752.    FOLLOWED FIM 27-60-F1-P1A-421A SPOILER EMA AMM DDG 27-61-02-01, NR 5 SPOILER EMA DEACTIVATED PER MEL,  APPLIED MEL 2761AR GROUND TEST PASSED.
